| Model Number |
10012144 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that the tubing "split" broke and leaked at the lower fitment of the silicone segment, the set was in use for 30- 45 min.When the leak occurred.It was reported that a secondary magnesium set was attached however not in use.There was no report of patient harm.